MathSciNet Relay Station
MathSciNet bibliographic data
MR979216 (90g:05027) 05A19 (05A15 05A17 11P57)
Agarwal, A. K. New combinatorial interpretations of two analytic identities. Proc. Amer. Math. Soc. 107 (1989), no. 2, 561–567.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement